MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER PERCUTANEOUS
Model Number 24716
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in mid to distal anterior tibial artery.A 2.5x220x150 (4f) sterling balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured before reaching the rated burst pressure.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a sterling balloon catheter.There was blood in the inflation lumen and balloon.Microscopic examination revealed a pinhole over the proximal markerband.Microscopic examination of the balloon presented no irregularities in the balloon material or the ro marker that could have contributed to the damage.There was no other damage revealed.
 
Event or Problem Description

Brand Name
STERLING
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9522203
Report Number2134265-2019-16208
Device Sequence Number16266481
Product Code LIT
UDI-Device Identifier08714729860075
UDI-Public08714729860075
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2021
Device Model Number24716
Device Catalogue Number24716
Device Lot Number0024673045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2019
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer01/09/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1